| Model Number |
400612 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
The customer reported that items received were in a damaged/unusable condition.The customer has confirmed that there was no damage to outside packaging.Additional information was received from the customer and stated that the catheters were bent.
Additional Manufacturer Narrative
The device history record (dhr) for lot 2412321164 was reviewed and no anomalies related to the reported issue were observed.A picture was received for evaluation and the reported condition was observed.Since the product was discarded and not returned for evaluation, a definitive root cause could not be determined.Based on this information, no corrective actions are warranted at this time.We will continue to track and trend through our monitoring programs and take actions as applicable.